10.1002/(sici)1096-9853(200002)24:2<165::aid-nag62>3.0.co;2-a
Doi:
10.1002/(sici)1096-9853(200002)24:2<165::aid-nag62>3.0.co;2-a
Title:
New bounds for the height limit of a vertical slope
Author:
Pastor, J.; Thai, T-H.; Francescato, P.
Year: 2000
Month: 02
Volume: 24
Issue: 2
First_page: 165
Last_page: 182
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 1a758bf1e7a0d3819f4099964e34f424
Filesize: 320824
Timeadded: 2014-08-31 21:56:18
Journalid: 9917
Original Link: https://www.wenrao.com/i/34J9TASuN55Ei7Zuz
相关文献